LUPRON ??

Discussion in 'Fibromyalgia Main Forum' started by marecee58, Jul 17, 2003.

  1. marecee58

    marecee58 New Member

    Just wondering if anyone else on this board had LUPRON injections before their symptoms appeared??? It's too bad that docs don't tell you about the dangers of LUPRON before they go shooting it into your body.
  2. pumy

    pumy New Member

    marecee58,

    Hi,I took lupron injections and ever since I have had fms symptoms. My symptoms began a couple of months after I stopped the injections. I went to my gp. and had the usual tests run for arthritis. I was so disappointed when they came back negative.A couple of weeks after my dr. actually said the word fibromyalgia. He then referred me to a pain clinic. I have to admit he sent me in the right direction with the correct diagnosis, he was not wild about prescribing narcotics and realized I needed help he was not willing to prescribe. I am currently taking avinza, zanaflex, and msir for breakthrough pain. It helps most days, but most I feel like ****. I truly believe the lupron injections are responsible for my fms. I would so love to sue the maker of lupron, I myself should have researched the drug for side effects. I barely read the package insert. I took the injections to relieve monthly pain and ended up with daily pain that is much worse. Some trade off. Please write back I'm most interested in your situation. Pumy
  3. judywhit

    judywhit New Member

    about this Lupron???? Is it for endometreosis? Is it a hormone? If so then I think I have had this drug too. I remember that I went on some kind of injections after my endo surgery. The side effects were very great. Are there reports that fms is a side effect of lupron injections?
    Judy
  4. tandy

    tandy New Member

    I was on the monthly lupron shots for 6 months!! Nasty stuff there!!but of coarse.,nobodys tells ya about the BAD side effects,the ones that could ruin ya! After ending the lupron treatments,I read where alot of woman got symptoms of FM and CF soon after they were on lupron.I've heard of lupron being referred to as "The kiss of Death".
    There are many lawsuits with the makers of lupron currently being fought today. I myself think that the shots made me worse.But I had many FM symptoms before the lupron so I can't blame it all on lupron injections~
    I was on it following a surgery for endometriosis.
    Just recently my OBGYN wanted me to follow a recent surgery with Lupron again......I would'nt~
    Take care:)